# SDR UPS04242559

- Difficulty date: May 28, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 5 LEFT BALANCE BAY PANEL HAS VERY LITE SURFACE CORROSION.  UPON INVESTIGATION, CORROSION FOUND TO BE BEYOND LIMITS.  BALANCE PANEL PLATE REPLACED IAW MM 27-30-27.
